Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Apr 7, 2007, 3:09 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Apr 9, 2007, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 3:09 PM CDT (20:09 UTC)
- In effect from
- Apr 9, 2007, 12:00 AM CDT
- Expired
- Apr 9, 2007, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 072009 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 309 PM CDT SAT APR 7 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-080915- /O.NEW.KLSX.FZ.W.0005.070409T0500Z-070409T1400Z/ /O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 309 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 9 AM CDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY. A RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW TEMPERATURES IN THE UPPER TEENS TO LOWER 20S ARE ONCE AGAIN FORECAST. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING HAS BEEN EXTENDED TO INCLUDE SUNDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP INTO THE 20S. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ BYRD
5 follow-up statements
000 WWUS73 KLSX 080826 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 326 AM CDT SUN APR 8 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-082100- /O.CON.KLSX.FZ.W.0004.000000T0000Z-070408T1500Z/ /O.CON.KLSX.FZ.W.0005.070409T0500Z-070409T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 326 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. THE RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS HAVE EXPERIENCED A HARD FREEZE THE PAST TWO NIGHTS AND IT APPEARS THAT ONE MORE NIGHT OF SUB-FREEZING TEMPERATURES WILL OCCUR. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CVKING
000 WWUS73 KLSX 081502 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1002 AM CDT SUN APR 8 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-082115- /O.EXP.KLSX.FZ.W.0004.000000T0000Z-070408T1500Z/ /O.CON.KLSX.FZ.W.0005.070409T0500Z-070409T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 1002 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... ...FREEZE WARNING HAS EXPIRED FOR EARLY THIS MORNING... THE FREEZE WARNING FOR EARLY THIS MORNING IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. THE RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE MIDWEST THROUGH THE REST OF THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS HAVE EXPERIENCED A HARD FREEZE THE PAST TWO NIGHTS AND IT APPEARS THAT ONE MORE NIGHT OF SUB-FREEZING TEMPERATURES WILL OCCUR. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TES
000 WWUS73 KLSX 082030 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT SUN APR 8 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-090930- /O.CON.KLSX.FZ.W.0005.070409T0500Z-070409T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 330 PM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. THE RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE MIDWEST FOR ONE MORE NIGHT. MOST LOCATIONS IN MISSOURI AND ILLINOIS HAVE EXPERIENCED A HARD FREEZE IN AT LEAST THREE OUT OF THE PAST FOUR NIGHTS AND IT APPEARS THAT ONE MORE NIGHT OF SUB-FREEZING TEMPERATURES WILL OCCUR. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TES
000 WWUS73 KLSX 090919 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 419 AM CDT MON APR 9 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091400- /O.CON.KLSX.FZ.W.0005.000000T0000Z-070409T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 419 AM CDT MON APR 9 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. AN UNSEASONABLY COLD AIRMASS...LIGHT WINDS AND MOSTLY CLEAR SKIES HAS ALLOWED TEMPERATURES TO FALL BELOW FREEZING AGAIN FOR THE FIFTH STRAIGHT NIGHT. TEMPERATURES OVER MOST OF THE AREA EARLY THIS MORNING ARE IN THE LOWER TO MIDDLE 20S. THESE SUB-FREEZING READINGS ARE CAUSING ADDITIONAL HARM TO THE SIGNIFICANT DAMAGE THAT HAS OCCURRED TO PLANTS INCLUDING THOSE IN ORCHARDS AND VINEYARDS ACROSS MISSOURI AND ILLINOIS. TEMPERATURES WILL CLIMB BACK ABOVE FREEZING BY MID MORNING AS SUNSHINE INCREASES AND A SLIGHTLY WARMER AIRMASS MOVES INTO THE AREA. HIGHS TODAY ARE EXPECTED TO REACH THE LOWER 50S. LOWS TONIGHT ARE NOT EXPECTED TO BE AS COLD AS CLOUDS INCREASE AHEAD OF THE NEXT STORM SYSTEM. $$ BRITT
000 WWUS73 KLSX 091357 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 857 AM CDT MON APR 9 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091500- /O.EXP.KLSX.FZ.W.0005.000000T0000Z-070409T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 857 AM CDT MON APR 9 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. $$ TES
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 7, 2:24 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 7, 2:24 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
224 PM CDT SAT APR 7 2007
.DISCUSSION...
ONCE AGAIN GOING FREEZE WARNING STILL LOOKS GOOD...FROM 7 PM TONIGHT
TO 10 AM ON SUNDAY. AS FOR SUNDAY NIGHT/MONDAY MORNING...WILL ISSUE
A FREEZE WARNING FROM MIDNIGHT SUN TO 9 AM MONDAY. THIS SHOULD BE
THE LAST ONE FOR THE SEASON...I HOPE.
MAIN FORECAST CONCERN CONTINUES TO BE TEMPERATURES THE NEXT DAY OR
SO AND ONGOING FREEZE WARNINGS. DESPITE SOME CLOUDS OVERNIGHT LAST
NIGHT AND BRISK NW WINDS...TEMPS FELL TO RECORD LOWS AT UIN...COU
AND STL. FOR TONIGHT...COULD SEE A FEW LESS CLOUDS...LOWER
DEWPTS...AND LIGHT WINDS. SO EXPECT RECORD LOWS IN THE UPPER
TEENS TO LOW 20S ONCE AGAIN.
ON SUNDAY...850 TEMPS CONTINUE TO REMAIN RATHER COLD FOR THIS TIME
OF YEAR...BETWEEN MINUS 5 AND MINUS 9...BUT WITH SOME SUNSHINE
...TEMPS TO WARM UP INTO THE 40S.
SUNDAY NIGHT AND MONDAY...RIDGE BEGINS TO MOVE OFF TO OUR
EAST...ALLOWING WINDS TO SLOWLY BACK TO THE SOUTH. ANOTHER COLD
NIGHT SUNDAY NIGHT...IN THE 20S...THEN 50S ON MONDAY.
NEXT WEATHER SYSTEM TO BEGIN AFFECTING AREA BY LATE MONDAY
NIGHT...WITH BEST CHANCES OF RWS AND TRWS TUESDAY THROUGH WEDNESDAY.
COULD SEE SOME SNOW MIXED IN WITH THE RAIN ON WEDNESDAY IN OUR
NORTHERN COUNTIES ON THE BACKSIDE OF THE SYSTEM...BUT NO
ACCUMULATIONS EXPECTED.
BEYOND THAT...DRY AND MILDER WEATHER WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...WITH ANOTHER SYSTEM AFFECTING AREA FRIDAY AND
SATURDAY.
BYRD
&&
.AVIATION...
FOR THE 18Z TAFS...
FLAIR-UP OF COLD AIR STRATOCU LOCATED PRIMARILY ACROSS THE NE
QUARTER OF MO AND ALL OF IL WITH CIG BASES GENERALLY 4-5KFT ATTM.
NOT EXPECTING MUCH MORE WESTWARD DEVELOPMENT THRU THE AFTERNOON.
AS HAS BEEN THE CASE LATELY THE CIG BASES SHOULD SLOWLY RISE
THROUGH THE AFTERNOON WITH THE COVERAGE DECREASING FROM LATE
AFTERNOON THROUGH SUNSET. SIMILARILY THE GUSTY NWLY SFC WINDS
SHOULD DIMINISH JUST AFTER SUNSET. THE LARGE SFC HIGH ENTRENCHED
THROUGH THE PLAINS WILL BUILD MORE INTO THE MS VLY ON SUNDAY WHICH
SHOULD RESULT IN LESS PRESSURE GRADIENT AND REDUCE WINDS THAN
THOSE EXPERIENCED THE LAST FEW DAYS. MODEL LOW LEVEL RH FIELDS
SUGGEST MORE STRATUS/STRATOCU ON SUNDAY...BUT LESSER EXTENT AND
CONFINED PRIMARILY TO NE MO INTO WCNTRL IL.
GLASS
&&
.CLIMATE...
RECORD LOWS SET THIS MORNING...FOLLOWED BY TONIGHTS RECORDS.
ST. LOUIS...SATURDAY NIGHT/SUNDAY MORNING RECORD IS 22 DEGREES IN 1972.
COLUMBIA...SATURDAY NIGHT/SUNDAY MORNING RECORD IS 24 DEGREES IN 1997.
QUINCY...SATURDAY NIGHT/SUNDAY MORNING RECORD IS 21 DEGREES IN 1972.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY FOR
AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
FREEZE WARNING FROM MIDNIGHT SUNDAY NIGHT TO 9 AM CDT MONDAY FOR
AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY FOR
ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
FREEZE WARNING FROM MIDNIGHT SUNDAY NIGHT TO 9 AM CDT MONDAY FOR
ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 7, 9:46 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 946 AM CDT SAT APR 7 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072-073-084-099-081100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MARION IL- MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE- PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-ST CLAIR IL- ST LOUIS-ST LOUIS CITY-WARREN-WASHINGTON-WASHINGTON IL- 946 AM CDT SAT APR 7 2007 ...FREEZE WARNING UNTIL NOON TODAY... ...FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT TEMPERATURES HAVE FALLEN INTO THE LOWER AND MIDDLE 20S OVER MOST OF THE REGION THIS MORNING. THEY WILL SLOWLY CLIMB ABOVE FREEZING BY LATE MORNING. A HARD FREEZE IS EXPECTED AGAIN TONIGHT ACROSS THE AREA WITH OVERNIGHT LOW TEMPERATURES FALLING TO BETWEEN 18 AND 24 DEGREES. THIS WILL CAUSE ADDITIONAL HEAVY DAMAGE TO FRUIT TREES AND OTHER PLANTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE TO UPPER 20S AGAIN ON SUNDAY NIGHT AND EARLY MONDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT... AND AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. MOZ074-075-085-081100- MADISON-ST FRANCOIS-STE GENEVIEVE- 946 AM CDT SAT APR 7 2007 ...FREEZE WARNING UNTIL NOON TODAY... ...FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... ...RED FLAG WARNING FROM NOON UNTIL 6 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TEMPERATURES HAVE FALLEN INTO THE MIDDLE 20S OVER SOUTHEAST MISSOURI THIS MORNING. THEY WILL SLOWLY CLIMB ABOVE FREEZING BY LATE MORNING. VERY DRY AND BREEZY CONDITIONS ARE EXPECTED THIS AFTERNOON. NORTHWEST WINDS FROM 10 TO 20 MPH WITH GUSTS TO 25 MPH ARE LIKELY...ALONG WITH MINIMUM AFTERNOON RELATIVE HUMIDITIES OF 15 TO 25 PERCENT. THE HIGH WINDS AND LOW RELATIVE HUMIDITIES WILL COMBINE WITH DRY VEGETATION TO CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. A HARD FREEZE IS EXPECTED AGAIN TONIGHT ACROSS THE AREA WITH OVERNIGHT LOW TEMPERATURES FALLING TO BETWEEN 18 AND 21 DEGREES. THIS WILL CAUSE ADDITIONAL HEAVY DAMAGE TO THE FRUIT TREES AND OTHER PLANTS THAT HAD A EARLY START TO THE GROWING SEASON BECAUSE OF THE RECENT WARMTH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE TO UPPER 20S AGAIN ON SUNDAY NIGHT AND EARLY MONDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT... AND AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BRITT/GLASS
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Illinois, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.